MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC 4; HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC 4; HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780067
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that a patient ingested lyric hearing aid.

Brand Name
PHONAK LYRIC 4
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712,che
SZ 
MDR Report Key22785963
Report Number3008848788-2025-00002
Device Sequence Number13238337
Product Code ESD
UDI-Device Identifier07613389603279
UDI-Public(01)07613389603279
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/16/2025
Event Location Home
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown